MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS
Catalog Number 826638
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A nurse reported a microsensor (id: (b)(4) tip was unable to provide accurate intracranial pressure (icp) reading.The monitor used was icp express (unknown id) and cable used was icp cable (unknown id).The event happened during the procedure after implantation site closure.The reported microsensor was changed to a new one.
 
Additional Manufacturer Narrative
Microsensor (id 826638) was returned for evaluation.Device history record (dhr) - lot 6745401 (sn (b)(6) ) met specifications when released.Failure analysis - catheter mashed 59.6 cm from connector.Icp express read 521.The device passed electronic, noise, linearity/hysteresis and signal drift tests.Root cause analysis - the reported complaint could not be confirmed.The possible root cause for this issue reported by the customer could be due to incorrect set-up of device.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17586007
Report Number3013886523-2023-00276
Device Sequence Number3627022
Product Code GWM
UDI-Device Identifier10381780520504
UDI-Public(01)10381780520504(17)270930(10)6745401
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826638
Device Lot Number6745401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP CABLE (UNKNOWN ID); ICP EXPRESS (UNKNOWN ID)
Patient SexUnknown